Table of Contents Author Guidelines Submit a Manuscript
VLSI Design
Volume 9 (1999), Issue 2, Pages 135-146
http://dx.doi.org/10.1155/1999/45607

An Efficient Algorithm for the Calculation of Generalized Adding and Arithmetic Transforms From Disjoint Cubes of Boolean Functions

1School of Electrical and Electronic Engineering, Nanyang Technological University, Block S1, Nanyang Avenue, Singapore 639798, Singapore
2Electronics Design Centre, French Singapore Institute, Nanyang Polytechnic, 180 Ang Mo Kio Ave 8, Singapore 569830, Singapore

Received 21 April 1997; Accepted 5 February 1998

Copyright © 1999 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [3 citations]

The following is the list of published articles that have cited the current article.